| Model Number |
MSERIES BI-PHASIC |
| Medical Device Problem Codes |
Pacing Problem (1439); Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional procode = dro.The device was returned to zoll medical corporation.The malfunction was duplicated and attributed to a damaged flex cable.The device was recertified and returned to the customer.Analysis for reports of this type has not identified an increase in trend.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device displayed "defib disabled", "pacer disabled" and "pacer fault" messages.Complainant indicated that there was no patient involvement in the reported malfunction.